Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 15, Issue 1, 1 - 96
Articles: 1 - 8 XML export
New Information Inequalities In Terms Of One Parametric Generalized Divergence Measure And Application
Author(s): K. C. Jain, P. Chhabra
Pages: 1-22
Linear Equations And Systems In Fuzzy Environment
Author(s): Sanhita Banerjee, Tapan Kumar Roy
Pages: 23-31
Designing A New Face Recognition System Robust To Various Poses
Author(s): Behzad Ghanavati
Pages: 32-39
Farsi Font Recognition Based On The Fonts Of Text Samples Extracted By Som
Author(s): Majid Ziaratban, Fatemeh Bagheri
Pages: 40-56
Lattice Valued Fuzzy Soft Grills
Author(s): Vildan Cetkin, Halis Aygun
Pages: 57-69
Software Security Modeling Based On Petri Nets
Author(s): A. Mohsenzadeh
Pages: 70-77
On Some New Generalized Difference Sequence Spaces Defined By A Modulus Function
Author(s): Tanweer Jalal
Pages: 78-87
A Note On Automata
Author(s): Dasharath Singh, Ahmed Ibrahim Isah
Pages: 88-96

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more